# SDR ASOA05291

- Difficulty date: April 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE EMERGENCY CEILING FLOODLIGHT AT ROW 17 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY CEILING FLOOD LIGHT AT ROW 17.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
